MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLEO INSULIN INSERTER/RETRACTOR SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CLEO INSULIN INSERTER/RETRACTOR SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
 
Event or Problem Description
It was reported that the needle applicator did not stick to the skin and they had to put a new one on in the middle of the infusion.There was patient involvement, and no patient harm/adverse event reported.

Brand Name
CLEO INSULIN INSERTER/RETRACTOR SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20388382
Report Number3012307300-2024-10667
Device Sequence Number15090371
Product Code FPA
UDI-Device Identifier30610586028391
UDI-Public(01)30610586028391(17)270723(10)4308584
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7230-24
Device Lot Number4308584
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown